# SDR A6WA201240687

- Difficulty date: July 18, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 23,976 hours, 22,741 cycles
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WITH LEFT PACK ON, ENGINE BLEED, PACK SHUTS OFF WHEN THROTTLES ADVANCED TO 75 PERCENT.
